The topology of large H-surfaces bounded by a convex curve
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 3, p. 345-359
@article{ASENS_2000_4_33_3_345_0,
     author = {Semmler, Beate},
     title = {The topology of large $H$-surfaces bounded by a convex curve},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 33},
     number = {3},
     year = {2000},
     pages = {345-359},
     doi = {10.1016/s0012-9593(00)00114-2},
     zbl = {0981.53047},
     mrnumber = {2001h:53012},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2000_4_33_3_345_0}
}
Semmler, Beate. The topology of large $H$-surfaces bounded by a convex curve. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 3, pp. 345-359. doi : 10.1016/s0012-9593(00)00114-2. http://www.numdam.org/item/ASENS_2000_4_33_3_345_0/

[1] Ballmann W., Manifolds of Nonpositive Curvature, Birkhäuser.

[2] Nelli B., Semmler B., Some remarks on compact constant mean curvature hypersurfaces in a halfspace of ℍn+1, J. Geom. 64 (1999) 128-140. | MR 2000b:53011 | Zbl 0981.53049

[3] Ros A., Rosenberg H., Constant mean curvature surfaces in a half-space of ℝ³ with boundary in the boundary of the half-space, J. Differential Geom. 44 (1996) 807-817. | MR 98b:53010 | Zbl 0883.53009

[4] Rodriguez L., Rosenberg H., Half-space theorems for mean curvature one surfaces in hyperbolic space, Proc. Amer. Math. Soc. 126 (1998) 2755-2762. | MR 98k:53015 | Zbl 0904.53041

[5] Semmler B., Some structure theorems for complete H-surfaces in hyperbolic 3-space ℍ³, Illinois J. Math. 42 (1998) 230-242. | MR 99a:53009 | Zbl 0904.53042